# SDR DXTA2018060741023

- Difficulty date: June 1, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 2,340 hours, 1,300 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 6009303027
- Part serial: M644992
- Condition: Faulted
- Location: Flap Position
- Part time: 2,340 hours, 1,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL AT FL380,  FLAP DISPLAY ILLUMINATED AND INDICATED BETWEEN 2 AND 3 DEGREES. THE F/A CONFIRMED THAT THE FLAPS APPEARED TO BE EXTENDED SLIGHTLY.  A FEW MINUTES LATER FELT THE FLAPS MOVE AND THEY INDICATED 5 DEGREES. THE AUTO THROTTLES FAILED AND NEVER RE-ENGAGED. HYD 1B, 2B, 3B AMBER CAS MESSAGES DISPLAYED FOR APPROXIMATELY THREE MINUTES.  FLAP AND HYDRAULIC FUNCTION WAS NORMAL THROUGHOUT THE REST OF THE EMERGENCY DIVERTION AND LANDING.   REMOVED AND REPLACED  THE FLAP CONTROL PANEL AND FLAP POSITION TRANSMITTER. OPS CHECKED SATISFACTORY.
